# SDR QXEA2017012300020

- Difficulty date: January 20, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 37,641 hours, 39,466 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Repair
- Part number: 85720306002QX
- Part serial: 149045404026
- Condition: Unsecure
- Location: Rt Wing
- Part time: 28,138 hours, 25,579 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FINAL, FO NOTICED THE RIGHT WING PATCH ON THE BOOT WAS FLAPPING IN THE WIND AND SHOWING RED LINING UNDERNEATH. REMOVED AND REPLACED OUTER WING LEADING EDGE 613CR AND 613DR IAW AMM TASK 57-23-01-000-801 AND 57-23-01-400-801. OPERATIONAL CHECKS GOOD.
